- -

Solving continuous models with dependent uncertainty: a computational approach

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Solving continuous models with dependent uncertainty: a computational approach

Show full item record

Cortés López, JC.; Romero Bauset, JV.; Roselló Ferragud, MD.; Santonja, F.; Villanueva Micó, RJ. (2013). Solving continuous models with dependent uncertainty: a computational approach. Abstract and Applied Analysis. 2013:1-10. https://doi.org/10.1155/2013/983839

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/51212

Files in this item

Item Metadata

Title: Solving continuous models with dependent uncertainty: a computational approach
Author: Cortés López, Juan Carlos Romero Bauset, José Vicente Roselló Ferragud, María Dolores Santonja, F. Villanueva Micó, Rafael Jacinto
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
This paper presents a computational study on a quasi-Galerkin projection-based method to deal with a class of systems of random ordinary differential equations (r.o.d.e.'s) which is assumed to depend on a finite number of ...[+]
Subjects: Stochastic differential equations , Polynomial chaos
Copyrigths: Reserva de todos los derechos
Source:
Abstract and Applied Analysis. (issn: 1085-3375 ) (eissn: 1687-0409 )
DOI: 10.1155/2013/983839
Publisher:
Hindawi Publishing Corporation
Publisher version: http://dx.doi.org/10.1155/2013/983839
Project ID:
info:eu-repo/grantAgreement/MICINN//PI-10%2F01433/
info:eu-repo/grantAgreement/UPV//PAID-06-11-2070/
info:eu-repo/grantAgreement/UV//UV-INV-PRECOMP12-80708/
info:eu-repo/grantAgreement/MICINN//DPI2010-20891-C02-01/ES/MODELIZACION Y METODOS NUMERICOS, ALEATORIOS Y DETERMINISTAS, PARA EL FILTRADO DE PARTICULAS DIESEL EN MOTORES DE COMBUSTION INTERNA SOBREALIMENTADOS/
Thanks:
This work has been partially supported by the Spanish M.C.Y.T. Grants: DPI2010-20891-C02-01 and FIS PI-10/01433; the Universitat Politecnica de Valencia Grant: PAID06-11-2070, and the Universitat de Valencia Grant: ...[+]
Type: Artículo

References

Ghanem, R. G., & Spanos, P. D. (1991). Stochastic Finite Elements: A Spectral Approach. doi:10.1007/978-1-4612-3094-6

Xiu, D., & Karniadakis, G. E. (2002). The Wiener--Askey Polynomial Chaos for Stochastic Differential Equations. SIAM Journal on Scientific Computing, 24(2), 619-644. doi:10.1137/s1064827501387826

Chen-Charpentier, B. M., & Stanescu, D. (2010). Epidemic models with random coefficients. Mathematical and Computer Modelling, 52(7-8), 1004-1010. doi:10.1016/j.mcm.2010.01.014 [+]
Ghanem, R. G., & Spanos, P. D. (1991). Stochastic Finite Elements: A Spectral Approach. doi:10.1007/978-1-4612-3094-6

Xiu, D., & Karniadakis, G. E. (2002). The Wiener--Askey Polynomial Chaos for Stochastic Differential Equations. SIAM Journal on Scientific Computing, 24(2), 619-644. doi:10.1137/s1064827501387826

Chen-Charpentier, B. M., & Stanescu, D. (2010). Epidemic models with random coefficients. Mathematical and Computer Modelling, 52(7-8), 1004-1010. doi:10.1016/j.mcm.2010.01.014

Williams, M. M. R. (2006). Polynomial chaos functions and stochastic differential equations. Annals of Nuclear Energy, 33(9), 774-785. doi:10.1016/j.anucene.2006.04.005

Weber, A., Weber, M., & Milligan, P. (2001). Modeling epidemics caused by respiratory syncytial virus (RSV). Mathematical Biosciences, 172(2), 95-113. doi:10.1016/s0025-5564(01)00066-9

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record